# SDR AALA202510159077

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 95,034 hours, 12,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PACK L ANNUNCIATION CAME ON. RAN CHECKLIST. CREW CALLED DISPATCHTO MX PATC. ADVISED ABOUT A STATUS MSG AND RESET. FEW MIN LATER PACK L CAME ON AGAIN. DIVERTED TO KJFK. NO ETOPS FUEL DUMPED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED L PACK FLOW CONTROL VALVE ( LOW ) IAW AMM 21-51-02.
